Prof. Dr. Shangquan Bu

Department of Mathematical Sciences
Tsinghua University
Beijing, 100084, P.R. China
Office: 1119 Science Building
Phone: 0086-10-62772156 (O)
Fax: 0086-10-62781785
Email:mailto:sbu@math.tsinghua.edu.cn


1. Brief CV:

  1. B.S., September 1980-July 1985, Wuhan University
  2. Ph.D., September 1985-March 1990, University of Paris 7
  3. Postdoc., June 1990-June 1992, Wuhan University
  4. Associate Professor, June 1992-December 1994, Tsinghua University
  5. Professor, December 1994-Now, Tsinghua University

2. Abroad Activities:

  1. 1985.09--1990.03: University of Paris 7 (France), Ph. D. Student
  2. 1991.09--1992.02: University of Paris 7 (France), Visiting professor
  3. 1994.09--1994.10: University of Marne-la-Vallee (France), Visiting professor
  4. 1995.09--1998.01: University of Pierre et Marie-Curie (France), Visiting professor
  5. 1998.08--1998.10: University of Pierre et Marie-Curie (France), Visiting professor
  6. 2000.01--2001.12: University of Ulm (Germany), Humboldt Research Fellowship
  7. 2005.01--2005.06: University of Franche-Comte (France), Visiting professor
  8. 2009.01--2009.04: University of Ulm (Germany), Humboldt Research Fellowship

3. Research Directions:

  1. Geometry of Banach spaces
  2. Maximal regularity for evolution equations
  3. Vector-valued function spaces and operator-valued Fourier multipliers

4. Editorial boards:

  1. Acta Mathematica Sinica (since 2007)
  2. Science in China Series A: Mathematics (since 2015)
  3. Acta Analysis Functionalis Applicata (since 1999)

5. Grants

  1. "Maximal regularity for vector-valued boundary problems and related topics." 2012.01-2015.12 Grant from the NSF of China. No. 11171172, 420,000 Yuan.
  2. "Maximal regularity for some vector-valued boundary problems." 2013.01-2015.12 Specialized Research Fund for the Doctoral Program of Higher Education from the Ministry of Education of China. No. 20120002110044, 120,000 Yuan.
  3. "Operator algebras, geometry of Banach spaces and their applications in Analysis ." 2008.01-2011.12 Grant from the NSF of China. No. 10731020, 230,000 Yuan.
  4. "Maximal regularity for vector-valued boundary problems with delay." 2009.01-2011.12 Specialized Research Fund for the Doctoral Program of Higher Education from the Ministry of Education of China. No. 200800030059, 60,000 Yuan.
  5. "Maximal regularity for vector-valued boundary problems." 2006.01-2008.12 Grant from the NSF of China. No. 10571099, 230,000 Yuan.
  6. "Maximal regularity for vector-valued Cauchy problems." 2005.01-2007.12 Program for New Century Talent in University from the Ministry of Education of China. No. NCET-04-
  7. "Boundary problems and geometry of complex Banach spaces" 2005.01-2007.12 Specialized Research Fund for the Doctoral Program of Higher Education from the Ministry of Education of China. No. 20040003083, 50,000 Yuan.
  8. "Maximal regularity and mappings on operator algebras." 2005.10-2007.10 Grant from Tsinghua Basic Research Foundation. No. JCpy2005056, 50,000 Yuan
  9. "Maximal regularity for vector-valued Cauchy problems." 2003.01-2005.12 Grant from the Minister of Education: Excellent Young Teachers Program. 50,000 Yuan.
  10. "Maximal regularity for vector-valued Cauchy problems and geometry of Banach spaces." 2003.01-2005.12 Grant from the NSF of China. No. 19101029, 100,000 Yuan.
  11. "Maximal regularity for vector-valued Cauchy problems and analytic KMP." 1997.01-2001.12 Grant from the NSF of China. No. 19631070, 84,000 Yuan.
  12. "Analytic semigroups and quantic probability." 1997.01-1998.12 Sino-France Advance Research Projets. No. M96-3, 40,000 Yuan.
  13. "The analytic RNP and the analytic KMP in complex Banach spaces." 1996.01-1998.12 Grant from the Minister of Education. No. 19101029, 1,2800 US$.
  14. "Application of probabilty in Geometry of Banach spaces." 1995.01-1997.12 Grant from the NSF of China. No. 19471046, 22,000 Yuan.
  15. "Geometry of Banach spaces." 1992.01-1994.12 Grant from the Minister of Education. No. (91) 408, 16,000 Yuan.
  16. "Geometry of Banach spaces and related probabilityc method." 1992.01-1994.12 Grant from the NSF of China. No. 19101029, 10,000 Yuan.

6. Selected Papers

  1. S. Bu and G. Cai: Well-posedness of second order degenerate differential equations in Holder continuous function spaces. Expos. Math. (accepted).
  2. S. Bu and G. Cai: Well-posedness of second order degenerate differential equations with finite delay. Proc. Edinb. Math. Soc. (accepted).
  3. G. Cai and S. Bu: Periodic solutions of third order degenerate differential equations. Israel J. Math. (accepted).
  4. S. Bu and G. Cai: Well-posedness of second order degenerate integro-differential equations in vector-valued function spaces. Quest. Math. (accpeted).
  5. S. Bu: Well-posedness of degenerate differential equations in H\"older continuous function spaces. Front. Math. China 10 (2) (2015), 239-248.
  6. G. Cai and S. Bu: Strong convergence theorems of a modified Mann iterative method for non expansive mappings in Banach spaces. (in Chinese) Acta Math. Sci. Ser. A 34 (1) (2014), 1-8.
  7. S. Bu: $L_p$-maximal regularity of degenerate delay equations with periodic conditions. Banach J. Math. Anal. 8 (2) (2014), 49-59.
  8. G. Cai and S. Bu: Krasnoselskii-type fixed point theorems with applications to Hammerstein integral equations in $L_1$ spaces. Math. Nachr. 286 (14-15) (2013), 1452-1465.
  9. G. Cai and S. Bu: A viscosity scheme for mixed equilibrium problems, variational inequality problems and fixed point problems. Math. Comput. Modelling 57 (5-6) (2013), 1212-1226.
  10. G. Cai and S. Bu: Strong convergence theorems for variational inequality problems and fixed point problems in uniformly smooth and uniformly convex Banach spaces. J. Global Optim. 56 (4) (2013), 1529-1542.
  11. S. Bu: Well-posedness of second order degenerate differential equations in vector-valued function spaces. Studia Math. 214 (1) (2013), 1-16.
  12. G. Cai and S. Bu: Strong convergence theorems for variational inequality problems and fixed point problems in Banach spaces. Bull. Malays. Math. Sci. Soc. 36 (2) (2013), 525-540.
  13. S. Bu and G. Cai: Solutions of second order degenerate integro-differential equations in vector-valued function spaces. Science China Mathematics 56 (5) (2013), 1059-1072.
  14. G. Cai and S. Bu: Strong and weak convergence theorems for general mixed equilibrium problems and variational inequality problems and fixed point problems in Hilbert spaces. J. Comput. Appl. Math. 247 (2013), 34-52.
  15. G. Cai and S. Bu: Modified extragradient methods for variational inequality problems and fixed point problems for an infinite family of nonexpansive mappings in Banach spaces. J. Global Optim. 55 (2) (2013), 437-457.
  16. G. Cai and S. Bu: An iterative algorithm for a general system of variational inequalities and fixed point problems in $q$-uniformly smooth Banach spaces. Optim. Letter 7 (2) (2013), 267-287.
  17. S. Bu and G. Cai: Mild well-posedness of second order differential equations on the real line. Taiwanese Journal of Mathematics 17 (1) (2013), 143-159.
  18. G. Cai and S. Bu: Weak convergence theorems for general equilibrium problems and variational inequality problems and fixed point problems in Banach spaces. Acta Mathematica Scientia 33 (1) (2013), 303-320.
  19. G. Cai and S. Bu: Strong convergence theorems for general variational inequality problems and fixed point problems in $q$-uniformly smooth Banach spaces. Fixed Point Theory 13 (2) (2012), 383-401.
  20. G. Cai and S. Bu: Convergence analysis for variational inequality problems and fixed point problems in 2-uniformly smooth and uniformly convex Banach spaces. Mathematics and Computer Modelling 55 (2012), 538-546.
  21. S. Bu: Mild well-posedness of equations with fractional derivative. Math. Nachr. 285 (2-3) (2012), 202-209.
  22. S. Bu: Well-posedness of equations with fractional derivative via the method of sum. Acta Mathematica Sinica (English Series) 28 (1) (2012), 37-44.
  23. G. Cai and S. Bu: Hybrid algorithm for generalized mixed equilibrium problems and variational inequality problems and fixed point problems. Computer and Mathematics with Aplications 62 (12) (2011), 4772-4782.
  24. G. Cai and S. Bu: Approximation of common fixed points of a countable family of continuous pseudocontractions in a uniformly smooth Banach space. Applied Mathematics Letters 24 (12) (2011), 1998-2004.
  25. S. Bu: Well-posedness of fractional differential equations on vector-valued function spaces. Integral Equations and Operator Theory 71 (2) (2011), 259-274.
  26. G. Cai and S. Bu: Strong convergence theorems based on a new modified extragradient method for variational inequality and fixed point problems in Banach spaces. Computer and Mathematics with Aplications 62 (6) (2011), 2567-2579.
  27. G. Cai and S. Bu: A viscosity approximation scheme for finite mixed equilibrium problems and variational inequality and fixed point problems. Computer and Mathematics with Aplications (1) (2011), 440-454.
  28. S. Bu: Operator-valued Fourier multipliers on multi-dimensional Hardy spaces. Chinese Annals of Mathematics Series B 32 (2) (2011), 293-302.
  29. S. Bu: Maximal regularity for integral equations in Banach spaces. Taiwanese Journal of Mathematics 15 (1) (2011), 229-240.
  30. S. Bu: H\"older continuous solutions for second order integro-differential Equations in Banach spaces. Acta Mathematica Scientia Series B 31 (3) (2011), 765-777.
  31. S. Bu: Mild well-posedness of vector-valued problems on the real line. Archiv der Mathematik 95 (1) (2010), 63-73.
  32. S. Bu: Well-posedness of equations with fractional derivative. Acta Mathematica Sinica (English Series) 26 (7) (2010), 1223-1232.
  33. S. Bu: Maximal regularity of second order delay equations in Banach spaces. Sciences China-Mathematics 53 (1) (2010), 51-62.
  34. W. Arendt and S. Bu: Fourier series in Banach spaces and maximal regularity. In: Vector Measures, Integration and Related Topics, (eds: G. P. Curbera, G. Muckenhaupt and W. J. Ricker), Basel Birkhauser 2010, 21-40.
  35. S. Bu and Y. Fang: Maximal regularity of second order delay equations in Banach spaces. Sciences in China, Series A: Mathematics 53 (1) (2010), 51-62.
  36. S. Bu and Y. Fang: Periodic solutions of delay equations in Besov spaces and Triebel-Lizorkin spaces. Taiwanese Journal of Mathematics13 (3) (2009), 1063-1076.
  37. S. Bu: Maximal regularity of second order delay equations in Banach spaces. Acta Mathematica Sinica (English Series)25 (1) (2009), 21-28.
  38. S. Bu and J. Kim: Some remarks about operator-valued Fourier multiplier theorems on Triebel spaces. Acta Analysis Functionalis Applicata 11 (1) (2009), 1-8.
  39. S. Bu and Y. Fang: Maximal regularity for integro-differential equation on periodic Triebel-Lizorkin spaces. Taiwanese Journal of Mathematics Math.12 (2) (2008), 281-292.
  40. S. Bu and Y. Fang: Periodic solutions for second order integro-differential equations with infinite delay in Banach spaces. Studia Mathematica184 (2)(2008), 103-119.
  41. S. Bu and Ch. Le Merdy: $H\sp p$-maximal regularity and operator valued multipliers on Hardy spaces. Canadian Journal of Mathematics 59 (6) (2007), 1207-1222.
  42. S. Bu: On operator-valued Fourier multipliers. Sciences in China Ser. A 49 (4) (2006), 574-576.
  43. S. Bu and E. Saksman: The complete continuity property in Banach spaces. Rocky Mountain Journal of Mathematics 36 (5) (2006), 1427-1435.
  44. S. Bu and J. Kim: A note on operator-valued Fourier multipliers on Besov spaces. Mathematische Nachrichen 278 (14) (2005), 1-6.
  45. S. Bu and J. Kim: Operator-valued Fourier multipliers on Triebel spaces. Acta Mathematica Scientia 25B (4) (2005), 599-609.
  46. S. Bu: Operator-valued Fourier multipliers and maximal regularity for vector-valued boundary problems. Advances in Mathematics (China) 34 (1) (2005), 17-42
  47. S. Bu and J. Kim: Operator-valued Fourier multipliers on Periodic Triebel spaces. Acta Mathematica Sinica (English Series)21 (5) (2005), 1049-1056.
  48. W. Arendt and S. Bu: Sum of bisectorial operators and applications. Integral Equations and Operator Theory 52 (2005), 299-321.
  49. S. Bu: Some remarks about the R-boundedness. Chinese Annals of Mathematics 25B:3 (2004), 421-432.
  50. S. Bu and J. Kim: Operator-valued Fourier multipliers on $L_p$-spaces on $T^d$. Archiv der Mathematik 82 (2004), 404-414.
  51. W. Arendt and S. Bu: Fourier multiplier theorems characterizing Hilbert spaces. Journal of the Australian Mathematical Society 77 (2) (2004), 175-184.
  52. W. Arendt and S. Bu: Operator-valued Fourier multipliers on periodic Besov spaces and applications. Proceedings of the Edinburgh Mathematical Society 47 (1) (2004), 15-23.
  53. W. Arendt, Ch. Batty and S. Bu: Fourier multipliers for Hoelder continuous functions and maximal regularity. Studia Mathematica 160 (1) (2004), 23-51.
  54. S. Bu and R. Chill: A remark about the interpolation of spaces of continuous, vector-valued functions. Journal of Mathematical Analysis and Applications 288 (2003), 246-250.
  55. W. Arendt and S. Bu: Tools for maximal regularity. Mathematical Proceedings of the Cambridge Philosophical Society 134 (2003), 317-336.
  56. S. Bu and R. Chill: Banach spaces with the Riemann-Lebesgue or the analytic Riemann-Lebesgue prperty. Bulletin of the London Mathemaical Society 34 (5) (2002), 569-581.
  57. W. Arendt and S. Bu: The operator-valued Fourier multiplier theorem and maximal regularity. Mathematische Zeitschrift 240 (2) (2002), 311-343.
  58. S. Bu: Maximal regularity for vector-valued Cauchy problems. (in Chinese) Acta Mathematica Sinica (English Series) 45 (4) (2002), 625-630.
  59. S. Bu: A note on the analytic complete continuity property. Journal of Mathematical Analysis and Applications 265 (2) (2002), 463-467.
  60. S. Bu: The existence of radial limits of analytic functions in Banach spaces. Chinese Annals of Mathematics Ser. B 22 (4) (2001), 513-518.
  61. W. Arendt, S. Bu and M. Haase: Functional calculus, variational methods and Liapunov's theorem. Archiv der Mathematik (Basel) 77 (1) (2001), 65-75.
  62. S. Bu: A new characterisation of the analytic Radon-Nikodym property. Proceedings of the American Mathematical Society 128 (4) (2000), 1017-1022.
  63. S. Bu: The existence of Jensen boundary points in complex Banach spaces. System Science and Mathematical Science (English Series) 12 (1) (1999), 8-12.
  64. S. Bu, Ph. Clement and S. Delabriere: Regularity of pairs of positive operators. Illinois Journal of Mathematics 42 (3) (1998), 357-370.
  65. S. Bu: The analytic Krein-Milman property in Banach spaces. Acta Mathematica Scientia 18 (1) (1998), 17-24.
  66. S. Bu and S. Delabriere: Imaginary powers and interpolation spaces of unbounded operators. Dedicated to the memory of Pierre Grisvard. Rend. Istit. Mat. Univ. Trieste 28 (1996), suppl., 91-100 (1997).
  67. S. Bu: The Cesaro operator on vector-valued $H\sp p$ spaces. Chinese Journal of Contemporary Mathematics 17 (1) (1996), 27-36.
  68. S. Bu: A new characterization of the analytic Radon-Nikodym property for bounded subsets. Northeast Mathematical Journal 12 (2) (1996), 227-229.
  69. S. Bu: The plurisubharmonic dentability and the analytic Radon-Nikodym property for bounded subsets in complex Banach spaces. Functional Analysis in China, 269-276, Math. Appl., 356, Kluwer Acad. Publ., Dordrecht, 1996.
  70. S. Bu: A counterexample concerning the analytic Radon-Nikodym property. Chinese Annals of Mathematics Ser. B 16 (1) (1995), 15-22.
  71. S. Bu: A counterexample concerning integral representations in Banach spaces. (in Chinese) Acta Mathematica Sinica 38 (1) (1995), 86-90.
  72. S. Bu: A J-convex subset which is not PSH-convex. Acta Mathematica Scientia 14 (4) (1994), 446-450.
  73. S. Bu: The super-analytic Radon-Nikodym property in Banach spaces of measurable vector valued functions. Northeast Mathematical Journal 9 (3) (1993), 367-376.
  74. S. Bu: On the analytic Radon-Nikodym property for bounded subsets in Banach spaces. Journal of the London Mathematical Society 47 (3) (1993), 484-496.
  75. S. Bu: Deux remarques sur la propriete de Radon-Nikodym analytique. (in French) [Two remarks on the analytic Radon-Nikodym property] Annale de la Faculte des Sciences de Toulouse Mathematiques (5) 11 (2) (1990), 79-89.
  76. S. Bu: Existence of radial limits of harmonic functions in Banach spaces. Chinese Annals of Mathematics Ser. B 13 (1) (1992), 110-117.
  77. S. Bu and W. Schachemayer: Approximation of Jensen measures by image measures under holomorphic functions and applications. Transaction of the American Mathematical Society 331 (2) (1992), 585-608.
  78. S. Bu and B. Khaoulani: Une caracterisation de la propriete de Radon-Nikodym analytique pour les espaces de Banach isomorphes a leur carres. (in French) [A characterization of the analytic Radon-Nikodym property for Banach spaces isomorphic to their squares] Mathematische Annalen 288 (2) (1990), 345-360.
  79. S. Bu: Deux remarques sur les espaces de Banach stables. (in French) [Two remarks on stable Banach spaces] Compositio Mathematica 69 (3) (1989), 341-355.
  80. S. Bu: Quelques remarques sur la propriete de Radon-Nikodym analytique. (in French) [Some remarks on the analytic Radon-Nikodym property]. Comptes Rendues de l'Academies des Sciences de Paris Ser. I Math. 306 (18) (1988), 757-760.


Last updated 12/05/2015